# SDR UALA2011121606910

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 76,144 hours, 21,962 cycles
- Engine: Pwa PW2037
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 5457
- Condition: Faulty
- Location: Lt Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF WORKS BUT FADES IN AND OUT AT TIMES COMPARED TO THE RIGHT HF.  REPLACED LEFT HF TRANCEIVER, CHECKED OK.
